# SDR CA131101002

- Difficulty date: October 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 26,472 hours
- Engine: Ge CF348C5
- System (JASC): 7320 · Fuel Controlling System
- Part: Drain Line
- Part number: CN6278035001
- Condition: Chafed
- Location: Lt Engine
- Part time: 15,594 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF THE NR 1 HYDRAULIC EDP, IT WAS NOTICED THAT THE ECS FUEL DRAIN LINE WAS CHAFED.  LT ENGINE ECS FUEL DRAIN LINE, PN CN627-8035-001, AIPC 71-71-03, FIG 5-35, REPLACED.  ENGINE, PN CF34-8C5, SN 194345, TSN 15594, CSN 8288, TSR 2303, CSR 1246. ACFT TSN 26092, CSN 13322.
